Advertisement

manuscripta mathematica

, Volume 100, Issue 4, pp 437–454 | Cite as

  • Nicolas Dutertre

Abstract:

In this paper, we express the Euler characteristic of the fibers of a polynomial whose critical points are isolated in terms of signatures of appropriate bilinear symmetric forms.

Mathematics Subject Classification (1991):14P25 

Sur la fibre d'un polynôme à points critiques isolés

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Nicolas Dutertre
    • 1
  1. 1.IMR, Université de Rennes 1, Campus de Beaulieu, 35042 Rennes, FranceFR

Personalised recommendations